Hypertension and hypercholesterolemia teaching

Teaching, Treatment, Hypertension, Hospital

NEED AN ESSAY WRITING HELP?

Excerpt by Case Study:

Teaching Plan

We will write a custom essay sample on
A Fever You Can't Sweat Out by Panic! At the Disco
or any similar topic specifically for you
Do Not Waste
Your Time
HIRE WRITER

Only $13.90 / page

Patient Name: Mr. M

Age: 52 years old

Brief: Patient is experiencing uncontrolled hypertension and hypercholesterolemia. Patient has no other health background. Patient also offers no hypersensitivity, and will not be taking virtually any medications previously.

A: Learning Need Examination

This instructing plan is dependent on the premise that although the diagnosis as well as proper treatment of a disease are of great relevance for the prognosis of a patient, there is certainly need for the patient to be knowledgeable on not merely when and how to take the prescribed medications, although also the said medicines therapeutic actions and unwanted side effects. As a matter of fact, various studies have clearly suggested that medicine teaching includes a positive impact in both conformity and results.

· Essentially, hypertension and hypercholesterolemia are crucial modifiable risk factors to get cardiovascular disease (CVD) (Wong, Lopez, and Williams, 2006). Because regard, therefore , the significance of improved treatment outcomes cannot be over-stated in this particular case. Sufferer education could facilitate affected person involvement inside the treatment plan effectively improving results (both physiological and psychological).

· Mr. M. is returning residence. In essence, recognized patient understanding in the medical center setting would not guarantee faithfulness to the treatment or medicine regimen once at home (Marcus, 2014). Specifically, in the words and phrases of the author, even if the patient appears to understand the teaching during a verbal assessment, this does not insure the ability for self-care if the patient should go home (Marcus, 2014). Teaching of Mister. M. regarding his medications would, consequently , be of superb relevance within my home visit.

· In spite of being a great English speaker, Mr. Meters. has sixth grade education. This effectively means that he might lack the right grasp of not only the therapeutic actions of the medications, but likewise the signals and side effects. Medication instructing would come in handy on this entrance. Research has in the past indicated that patients going out of hospital often times have little, in the event any, information concerning drug connections, adverse effects, and also when to call for emergency solutions (Alfandre, 2009).

B: Instructional Approach

Medicine training will certainly in this case target not only the patient, but also his caregivers and friends and family. I will begin by establishing connection with Mr. M. to be able to stimulate his interest. Let me also get to list down every his problems regarding the various aspects of his treatment. Further, I will inspire him might questions at specific factors during my display so as to improve his grasp of all the relevant concepts. Caregivers too will probably be encouraged to seek the relevant clarifications.

C: Medicines

1 . Metoprolol 75mg PO BID

Signals: a beta-blocker utilized in hypertension treatment

Medication dosage: a single medication dosage 100mg/day PO. Drug ought to be taken simultaneously on a daily basis, i actually. e. in the morning. Patient need to stick to the suggested dosage and must not take the medication in smaller or perhaps larger amounts. Drug should not be stopped suddenly. If a medication dosage is missed, it must be taken as soon as it is possible however, not at about the same time frame as the next dose.

Restorative actions: decreased blood pressure

Unwanted effects: could cause drowsiness, weakness and fatigue. Moreover to confused vision, it could also trigger mild break outs or itchiness. Other unwanted effects include decrease of memory and diarrhea. Individual will be advised to be cautious when doing activities that want a high level of alertness.

Call up 911 in the event of: overdose, light-headedness, shortness of breath, and slowed heart beat.

Prev post Next post
ESSAY GUIDE
Get your ESSAY template and tips for writing right now